UM

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Fast solvers for finite difference scheme of two-dimensional time-space fractional differential equations Journal article
Numerical Algorithms, 2020,Volume: 84,Issue: 1,Page: 37-62
Authors:  Huang,Yun Chi;  Lei,Siu Long
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/11
Alternating direction implicit scheme  Block lower triangular Toeplitz matrix  Divide-and-conquer  Time-marching  Time-space fractional differential equations  
A High-Order Method with a Temporal Nonuniform Mesh for a Time-Fractional Benjamin–Bona–Mahony Equation Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1607-1628
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:17 TC[Scopus]:16 | Submit date:2021/03/09
Caputo derivative  Graded mesh  High-order method  Nonuniform mesh  Time-fractional nonlinear equation  
A comprehensive comparison and overview of R packages for calculating sample entropy Journal article
Biology Methods and Protocols, 2019,Volume: 4,Issue: 1
Authors:  Chen C.;  Sun S.;  Cao Z.;  Shi Y.;  Sun B.;  Zhang X.D.
Adobe PDF | Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/03
Comparison  Nonlinear Dynamics  r Package  Sample Entropy  Time Series  
A unified analysis of linear quaternion dynamic equations on time scales Journal article
Journal of Applied Analysis and Computation, 2018,Volume: 8,Issue: 1,Page: 172-201
Authors:  Cheng D.;  Kou K.I.;  Xia Y.H.
Favorite |  | TC[WOS]:17 TC[Scopus]:17 | Submit date:2019/02/13
Difference equations  Dynamic systems on time scales  Fundamental solution matrix  Quaternions  
A UNIFIED ANALYSIS OF LINEAR QUATERNION DYNAMIC EQUATIONS ON TIME SCALES Journal article
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2018,Volume: 8,Issue: 1,Page: 172-201
Authors:  Cheng, Dong;  Kou, Kit Lan;  Xia, Yong Hui
Favorite |  | TC[WOS]:17 TC[Scopus]:17 | Submit date:2018/10/30
Dynamic systems on time scales  difference equations  fundamental solution matrix  quaternions  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotic expansions  Difference equations  Orthogonal polynomials  Singularity confinement  
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor E.;  Chen Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/02/12
15b52  34m55  
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor,Estelle;  Chen,Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2021/03/09
15B52  34M55  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite |  | TC[WOS]:5 TC[Scopus]:6 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory